# SDR 06FDEA0809

- Difficulty date: February 23, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR CUTOUT ON FUSELAGE SKIN AT STA 899, RT LONGERON, 42R FOUND DAMAGED. DAMAGE AT FUSELAGE FORWARD LOWER CARGO DOOR CUTOUT ON   FUSELAGE SKIN STATION   899 RT LONGERON 42R REPAIRED AS PER SRM 53-50-00 FIGURE 16 VOLUME I.  REPAIR   CLASSIFIED AS   MINOR PER GMM 6-2-100.
